# SDR DALA2017012000515

- Difficulty date: January 20, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- Aircraft time: 94,948 hours, 44,726 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR HAS SURFACE CORROSION ON THE UPPER AND LOWER CAM PLATES.  REPAIRED THE CAM PLATES IAW ER/A 476391-14MA, REV C, SECTION I.
